# SDR AALA20000931

- Difficulty date: May 31, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N1755
- Make and model: Doug MD-11
- Aircraft serial: 48490
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Casting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT SIDE FORWARD MOUNT BOLT HOLE IN CASTING HAS CORROSION.  INSTALLED BUSHING PER SRM 53-40-00 PAGE 69 IN LEFT FORWARD MOUNT HOLE.  (M)
